Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Porous Media
Fator do impacto: 1.752 FI de cinco anos: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Imprimir: 1091-028X
ISSN On-line: 1934-0508

Volumes:
Volume 23, 2020 Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v8.i2.30
pages 125-148

Analytical Solutions and Estimates for Microlevel Flows

F. G. Avkhadiev
Institute of Mathematics and Mechanics, Kazan University, Kazan, Russia
Anvar R. Kacimov
Department of Soil and Water Sciences, Sultan Qaboos University, P.O. Box 34, Al-Khod 123, Sultanate of Oman

RESUMO

Steady, two-dimensional, viscous, fully developed, laminar flows are studied by the methods of isoperimetric estimations, complex analysis, and asymptotic approximations. The Carman-Kozeny averaging of velocity over the cross-sectional area of a tube is shown to become meaningless for some fractures deviating from "normal" convex shapes. Permeability of constituting tubes is estimated from above and below using a novel characteristic, the momentum of the flow domain about its boundary. Poiseuille-type flows in double-connected and misconnected domains are discussed. Longitudinal and transversal flows through a nonplanar zigzag fracture composed of annular segments are studied by an asymptotic solution of the Poisson equation and an exact solution of the Navier-Stokes equation, correspondingly. The lubrication theory approximation is compared with the case of a nonparabolic velocity profile within the fracture. The influence of tortuosity on permeability is established by calculation of the flux ratio through curved and planar fractures. For the Stokes approximation, a double-periodic combination of plane fractures and circular enlargements is studied using the Rayleigh solution and its generalization. A two-dimensional Darcian flow through a system with regular square occlusions is studied and kinematic channeling is quantified by the travel time along the fastest streamline.


Articles with similar content:

A SEMI-ANALYTICAL METHOD FOR SOLVING PROBLEMS OF ELECTROMAGNETIC WAVE DIFFRACTION BY CIRCULAR RADIALLY-INHOMOGENEOUS MAGNETODIELECTRIC CYLINDERS
Telecommunications and Radio Engineering, Vol.76, 2017, issue 1
S. B. Panin, A. V. Brovenko, A. Ye. Poyedinchuk, P. N. Melezhik
TWO-DIMENSIONAL BOUNDARY VALUE PROBLEM FOR SYMMETRIC EQUATION OF ANOMALOUS DIFFUSION
Computational Thermal Sciences: An International Journal, Vol.8, 2016, issue 1
Marina Synah, Dmytro Kushnir, Tetiana Kirichok
Modal Modeling of Nonlinear Fluid Sloshing in Tanks with Non-Vertical Walls. Non-Conformal Mapping Technique
International Journal of Fluid Mechanics Research, Vol.29, 2002, issue 2
A. N. Timokha, I. A. Lukovsky
SELF-SIMILAR TURBULENT FLOWS OF A VISCOUS GAS IN A CONE
TsAGI Science Journal, Vol.50, 2019, issue 6
Umar Garunovich Ibragimov
Approximate Solutions of a Dispersion Equation for a Cylindrical Waveguide with Impedance Boundaries
Telecommunications and Radio Engineering, Vol.66, 2007, issue 15
N. N. Gorobets, A. P. Udovenko